JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE CONVERGENCE THEOREMS FOR COMMON FIXED POINTS OF UNIFORMLY L-LIPSCHITZIAN ASYMPTOTICALLY Φ-PSEUDOCONTRACTIVE MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE CONVERGENCE THEOREMS FOR COMMON FIXED POINTS OF UNIFORMLY L-LIPSCHITZIAN ASYMPTOTICALLY Φ-PSEUDOCONTRACTIVE MAPPINGS
Xue, Zhiqun;
  PDF(new window)
 Abstract
In this paper, we show that the modified Mann iteration with errors converges strongly to fixed point for uniformly L-Lipschitzian asymptotically -pseudocontractive mappings in real Banach spaces. Meanwhile, it is proved that the convergence of Mann and Ishikawa iterations is equivalent for uniformly L-Lipschitzian asymptotically -pseudocontractive mappings in real Banach spaces. Finally, we obtain the convergence theorems of Ishikawa iterative sequence and the modified Ishikawa iterative process with errors.
 Keywords
uniformly L-Lipschitzian;asymptotically -pseudocontractive mapping;modified Mann iterative process;modified Ishikawa iterative process;fixed point;
 Language
English
 Cited by
1.
The equivalence between the convergence of the modified Mann and Ishikawa iterations for asymptotically pseudocontractive mappings obtained by dropping the bounded assumption, Journal of Inequalities and Applications, 2014, 2014, 1, 293  crossref(new windwow)
 References
1.
S. S. Chang, Some results for asymptotically pseudo-contractive mappings and asymptotically nonexpansive mappings, Proc. Amer. Math. Soc. 129 (2001), no. 3, 845–853. crossref(new window)

2.
Y. J. Cho, J. I. Kang, and H. Y. Zhou, Approximating common fixed points of asymptotically nonexpansive mappings, Bull. Korean Math. Soc. 42 (2005), no. 4, 661–670. crossref(new window)

3.
E. U. Ofoedu, Strong convergence theorem for uniformly L-Lipschitzian asymptotically pseudocontractive mapping in real Banach space, J. Math. Anal. Appl. 321 (2006), no. 2, 722–728. crossref(new window)

4.
X. Weng, Fixed point iteration for local strictly pseudo-contractive mapping, Proc. Amer. Math. Soc. 113 (1991), no. 3, 727–731. crossref(new window)

5.
Y. Xu, Ishikawa and Mann iterative processes with errors for nonlinear strongly accretive operator equations, J. Math. Anal. Appl. 224 (1998), no. 1, 91–101. crossref(new window)

6.
L. C. Zeng, Iterative approximation of fixed points of asymptotically pseudo-contractive mappings in uniformly smooth Banach spaces, Chinese Ann. Math. Ser. A 26 (2005), no. 2, 283–290.